Alert archive / New Jersey / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 16, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Apr 15, 2019, 3:57 AM EDT for Middlesex County, Morris County, Somerset County, New Jersey. It was in force for 13 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2019, 3:57 AM EDT (07:57 UTC)
- Expired
- Apr 15, 2019, 4:10 AM EDT
- In force
- 13 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Middlesex County, NJ, Morris County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 91 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 4:04 AM EDT | TSTM WND DMG | Middlesex, NJ | TWO TREES UPROOTED IN MIDDLESEX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 1:05 AM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 437 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
839
WUUS51 KPHI 150757
SVRPHI
NJC023-027-035-150830-
/O.NEW.KPHI.SV.W.0016.190415T0757Z-190415T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
357 AM EDT MON APR 15 2019
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Southeastern Morris County in northern New Jersey...
Somerset County in northern New Jersey...
North central Middlesex County in northern New Jersey...
* Until 430 AM EDT.
* At 356 AM EDT, severe thunderstorms were located along a line
extending from Mendham to Belle Mead, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Morristown, Somerville, Somerset, Bridgewater, Madison, Middlesex,
Florham Park, East Hanover, Lincoln Park, Bound Brook, Manville,
Chatham, Boonton, Butler, Morris Plains, Mendham, Mountain Lakes,
Riverdale, Peapack And Gladstone and Far Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 700 AM EDT for central,
northern and northeastern New Jersey.
LAT...LON 4091 7429 4091 7433 4083 7433 4076 7438
4075 7436 4067 7446 4066 7445 4065 7440
4060 7446 4061 7433 4059 7429 4039 7473
4078 7464 4100 7435 4099 7430 4097 7428
TIME...MOT...LOC 0756Z 228DEG 46KT 4077 7458 4044 7467
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
SFJ1 follow-up statement
309
WWUS51 KPHI 150810
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
410 AM EDT MON APR 15 2019
NJC023-027-035-150819-
/O.CAN.KPHI.SV.W.0016.000000T0000Z-190415T0830Z/
Morris NJ-Somerset NJ-Middlesex NJ-
410 AM EDT MON APR 15 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORRIS...SOMERSET
AND NORTH CENTRAL MIDDLESEX COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with these thunderstorms.
A tornado watch remains in effect until 700 AM EDT for central,
northern and northeastern New Jersey.
LAT...LON 4091 7429 4091 7433 4083 7433 4076 7438
4075 7436 4067 7446 4066 7445 4065 7440
4060 7446 4061 7433 4059 7429 4039 7473
4078 7464 4100 7435 4099 7430 4097 7428
TIME...MOT...LOC 0807Z 228DEG 46KT 4087 7444 4054 7453
$$
SFJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:57 AM EDT, 0 minutes earlier.
Area forecast discussion, Apr 15, 3:57 AM EDT, 0 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
357 AM EDT Mon Apr 15 2019
.SYNOPSIS...
A strong cold front will cross the region tonight. High pressure
will slide across to our south on Tuesday. A warm front starts to
lift into our area Tuesday night and then stalls before lifting
northward late Thursday into Friday. A cold front will cross the
region late Friday into Saturday followed by a return to high
pressure for the end of the weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Strong thunderstorms associated with the cold front are moving
across the area early this morning, and will be offshore by
daybreak as the front pushes to our east. Low pressure will be
moving across New England through today and strengthening as it
does so. As the low intensifies, high pressure builds to our
west and southwest, which will create a strong pressure gradient
across the area. Strong mixing is forecast today, up to at
least 925-850 mb. With 40-50 knot winds aloft, we expect 40-50
mph winds to make their way to the surface. Therefore we have
issued a Wind Advisory for this afternoon for the entire
forecast area.
Once the showers and strong thunderstorms move offshore, most
of the area should dry out. However, portions of northeast
Pennsylvania and northern New Jersey could still experience
scattered showers through the day as there will remain some
moisture across the area withing the northwest flow, and a
couple of short waves/vorticity impulses move across the area.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
Strong winds will continue into the evening as northwest flow
remains in place as low pressure moves into the Canadian
maritimes and high pressure builds to our south. Dry weather
is expected for all areas and skies will clear out as well.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
An unsettled period of weather is set for midweek as we have a warm
front draped across the region. The warm front lifts into the area
on Tuesday but starts to stall, leaving it draped across the region.
The front is likely to wobble a bit north and south before it
finally starts to move northward on Thursday. A strong cold front
will then approach from the west and cross the region as we
head into the weekend.
Tuesday looks to be the driest day of the period as the front starts
to develop to our west. As the front starts to push east and into
our area, we may see some showers develop later in the day, mainly
over the northwestern areas, before starting to spread across much
of eastern Pennsylvania and northern and central New Jersey. Even as
we head through Wednesday, best chances for rain will exist north
and west of the I-95 corridor as the front remains nearly stationary
and multiple shortwaves track along the boundary. The airmass
appears to remain fairly stable so no thunderstorms are expected at
this time. Areas across Delmarva and southern New Jersey are
expected to remain mostly dry through Tuesday and Wednesday as high
pressure to our south should be strong enough to continue to
influence their weather.
The front finally lifts to the north later Thursday into Friday as
low pressure over the midwest starts to move to the east. This low
will track up through the Great Lakes region and then into eastern
Canada by late Friday. The associated cold front will start to move
into our area on Friday. Showers and thunderstorms will be possible
ahead of the fronts arrival on Friday night, and then will continue
with the frontal passage into Saturday. The front looks to be strong
as it arrives just after peak heating and conditions are expected to
be fairly unstable. A very tight gradient will exist on Friday so
expect rather gusty southerly winds to occur through the day.
The cold front exits offshore on Saturday morning but a secondary
cold front follows behind along with the deep upper low/trough. This
may result in more showers and thunderstorms through Saturday. We
may not clear out that quickly on Sunday as the upper low/trough
moves through the area and then moves offshore Sunday night into
Monday.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...Strong thunderstorms are moving across the area early
this morning. Once these storms move offshore, VFR conditions
will return to the area for the remainder of the morning into
the afternoon.
Southwest winds 15-20 mph, with gusts 20-30 mph will occur ahead
of the approaching cold front, then shift to west to northwest
behind the front with gusts up to 40 knots for this afternoon.
Tonight...VFR conditions and gusty winds continue with west to
northwest winds gusting to 25-35 knots early, diminishing
overnight.
Outlook...
Tuesday...VFR conditions expected. Gusty west to northwest winds
around 10 knots with gusts around 20 knots possible.
Tuesday night...VFR conditions expected. Light winds around 5 knots
or less. Chance of showers, mainly at KABE and KRDG.
Wednesday...Mainly VFR conditions expected. However, showers develop
across eastern PA and into central and northern NJ, which may cause
conditions to become MVFR or lower at times. Light easterly winds.
Wednesday night...Mainly MVFR conditions expected as showers move
across the area. IFR or lower possible, especially at KABE and KRDG.
Southeast winds around 5 knots.
Thursday...Improving conditions from MVFR/IFR to VFR during the day.
Chance of showers, mainly at KRDG and KABE during the day, with
increasing chances at the other terminals later in the day/night.
Southeast winds around 5 to 10 knots.
Friday...Showers and thunderstorms expected, with MVFR or lower
conditions. South winds 10 to 20 knots with gusts up to 30 knots
possible. Higher gusts possible in thunderstorms.
&&
.MARINE...
Today-Tonight...Gale Warning remains in effect as winds are
expected to increase to 35-40 knots through today and into this
evening. Winds will begin to relax some during the overnight
hours.
Outlook...
Tuesday...Small Craft Advisory conditions expected. Winds will start
to diminish on Tuesday morning, falling below advisory levels and
then remain below SCA through the rest of the day.
Tuesday night through Thursday...Sub-Small Craft Advisory conditions
expected. Winds and sea will increase later Thursday.
Thursday night through Friday...Small Craft Advisory conditions as
seas rise above 5 feet and winds gust around 25 to 30 knots. Gale
conditions are possible on Friday.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory from noon today to 10 PM EDT this evening for
PAZ054-055-060>062-070-071-101>106.
Flash Flood Watch until 6 AM EDT early this morning for PAZ054-
055-060>062.
NJ...Wind Advisory from noon today to 10 PM EDT this evening for
NJZ001-007>010-012>027.
Flash Flood Watch until 6 AM EDT early this morning for NJZ001-
007.
DE...Wind Advisory from noon today to 10 PM EDT this evening for
DEZ001>004.
MD...Wind Advisory from noon today to 10 PM EDT this evening for
MDZ008-012-015-019-020.
MARINE...Dense Fog Advisory until 6 AM EDT early this morning for
ANZ431-450>455.
Gale Warning until 6 AM EDT Tuesday for ANZ430-431-450>455.
&&
Synopsis...Meola
Near Term...Robertson
Short Term...Robertson
Long Term...Meola
Aviation...Robertson/Meola
Marine...Robertson/MeolaHazardous weather outlook, Apr 15, 3:19 AM EDT, 38 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 319 AM EDT Mon Apr 15 2019 NJZ001-007-PAZ054-055-060>062-160730- Sussex-Warren-Carbon-Monroe-Berks-Lehigh-Northampton- 319 AM EDT Mon Apr 15 2019 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...TORNADO WATCH 74 IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ070-071- 101>106-160730- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 319 AM EDT Mon Apr 15 2019 ...TORNADO WATCH 74 IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ431-450>455-160730- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 319 AM EDT Mon Apr 15 2019 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT TUESDAY... ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...TORNADO WATCH 74 IN EFFECT UNTIL 7 AM EDT THIS MORNING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Dense Fog Advisory. Tornado Watch. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-160730- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 319 AM EDT Mon Apr 15 2019 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT TUESDAY... ...TORNADO WATCH 74 IN EFFECT UNTIL 7 AM EDT THIS MORNING... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Apr 15, 12:03 AM EDT, 3 hours 54 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1203 AM EDT MON APR 15 2019
PAZ054-055-150430-
Monroe-Carbon-
1203 AM EDT MON APR 15 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CARBON AND
NORTHWESTERN MONROE COUNTIES...
At 1203 AM EDT, a strong thunderstorm was located near Gouldsboro
State Park, or 9 miles northwest of Mount Pocono, moving northeast at
40 mph.
Winds up to 40 mph are possible with this storm.
Locations impacted include...
Mount Pocono, Tobyhanna, Pocono Pines, Pocono Raceway, Lake Harmony,
Skytop, Mountainhome, Canadensis, Blakeslee, Albrightsville,
Gouldsboro State Park, Arrowhead Lake, Stoddartsville, Paradise
Valley and Cresco.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4117 7515 4096 7573 4113 7568 4112 7565
4123 7554 4125 7513
TIME...MOT...LOC 0403Z 234DEG 35KT 4119 7551
MPSSpecial weather statement, Apr 15, 1:10 AM EDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
110 AM EDT MON APR 15 2019
PAZ060-150600-
Berks-
110 AM EDT MON APR 15 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BERKS
COUNTY...
At 110 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Wilburton Number One to near Dillsburg.
Movement was east at 40 mph.
Winds up to 50 mph are possible with these storms.
Locations impacted include...
Hamburg, Womelsdorf and Strausstown.
LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
4063 7600 4066 7594 4066 7593 4035 7619
4039 7627 4049 7643
TIME...MOT...LOC 0510Z 272DEG 35KT 4081 7640 4010 7697
MPSSpecial weather statement, Apr 15, 1:58 AM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
158 AM EDT MON APR 15 2019
PAZ054-055-060>062-150645-
Lehigh-Monroe-Northampton-Berks-Carbon-
158 AM EDT MON APR 15 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BERKS...NORTHWESTERN
LEHIGH...CARBON...WESTERN MONROE AND WEST CENTRAL NORTHAMPTON
COUNTIES...
At 158 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Nesquehoning to Salunga-Landisville.
Movement was northeast at 35 mph.
Winds up to 50 mph are possible with these storms.
Locations impacted include...
Reading, Lehighton, Mount Pocono, Wyomissing, Palmerton, Kutztown,
Jim Thorpe, Hamburg, Slatington, Fleetwood, Sinking Spring,
Laureldale, Nesquehoning, Womelsdorf, Wernersville, Newmanstown,
Walnutport, Leesport, Shoemakersville and Bernville.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A tornado watch remains in effect until 700 AM EDT for eastern and
northeastern Pennsylvania.
LAT...LON 4054 7617 4058 7605 4057 7602 4065 7598
4070 7583 4074 7576 4086 7593 4089 7591
4116 7525 4019 7596 4031 7614 4036 7621
4039 7627
TIME...MOT...LOC 0558Z 243DEG 32KT 4086 7590 4010 7644
MPSSpecial weather statement, Apr 15, 2:28 AM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
228 AM EDT MON APR 15 2019
PAZ060-101-102-150700-
Western Chester-Eastern Chester-Berks-
228 AM EDT MON APR 15 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BERKS AND CENTRAL
CHESTER COUNTIES...
At 228 AM EDT, a strong thunderstorm was located near Parkesburg, or
9 miles southeast of New Holland, moving northeast at 25 mph.
Winds up to 50 mph are possible with this storm.
Locations impacted include...
Phoenixville, Coatesville, Downingtown, Birdsboro, Parkesburg, West
Grove, Honey Brook, Elverson, New Morgan, Cochranville, Pughtown,
Marshallton, Lionville-Marchwood, Glenmoore, Chester Springs,
Lionville, Cedarville, Stowe, Atglen and South Coatesville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
A tornado watch remains in effect until 700 AM EDT for eastern and
southeastern Pennsylvania.
LAT...LON 4004 7593 4011 7594 4014 7588 4018 7594
4033 7582 4025 7569 4024 7570 4024 7568
4012 7548 3980 7582 3993 7599 3995 7600
TIME...MOT...LOC 0628Z 209DEG 23KT 4003 7594
MPSSpecial weather statement, Apr 15, 2:34 AM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
234 AM EDT MON APR 15 2019
NJZ007-009-PAZ054-055-060>062-101>103-105-150715-
Hunterdon-Warren-Upper Bucks-Lehigh-Monroe-Western Montgomery-Western
Chester-Eastern Chester-Northampton-Berks-Carbon-
234 AM EDT MON APR 15 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL
HUNTERDON...WARREN...EASTERN BERKS...NORTHWESTERN MONTGOMERY...
LEHIGH...SOUTHEASTERN CARBON...NORTHWESTERN BUCKS...CHESTER...
SOUTHWESTERN MONROE AND NORTHAMPTON COUNTIES...
At 234 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Brodheadsville to Strasburg.
Movement was east at 35 mph.
Winds up to 50 mph are possible with these storms.
Locations impacted include...
Allentown, Reading, Easton, West Chester, Bethlehem, Pottstown,
Phoenixville, Forks, Coatesville, Emmaus, Wyomissing, Northampton,
East Stroudsburg, Quakertown, Perkasie, Wilson, Downingtown,
Souderton, Washington and Kennett Square.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
A tornado watch remains in effect until 700 AM EDT for northwestern
New Jersey...and eastern, southeastern and northeastern Pennsylvania.
LAT...LON 4103 7544 4094 7483 3973 7579 3983 7603
3985 7602 3987 7599 3992 7600 3994 7598
3995 7600 4004 7593 4011 7594 4014 7588
4026 7606
TIME...MOT...LOC 0634Z 288DEG 28KT 4096 7541 3999 7618
MPSSpecial weather statement, Apr 15, 3:11 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
311 AM EDT MON APR 15 2019
NJZ001-007>010-015-PAZ055-061-062-070-071-101>106-150800-
Mercer-Morris-Hunterdon-Sussex-Somerset-Warren-Lower
Bucks-Lehigh-Eastern Montgomery-Western
Chester-Northampton-Philadelphia-Upper Bucks-Monroe-Western
Montgomery-Delaware-Eastern Chester-
311 AM EDT MON APR 15 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WARREN...NORTHWESTERN
MERCER...WESTERN SOMERSET...MORRIS...HUNTERDON...SUSSEX...
MONTGOMERY...SOUTHEASTERN MONROE...SOUTHEASTERN LEHIGH...BUCKS...
NORTHEASTERN CHESTER...NORTHERN PHILADELPHIA...NORTHEASTERN DELAWARE
AND NORTHAMPTON COUNTIES...
At 311 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Millbrook to near West Chester. Movement
was northeast at 40 mph.
Winds up to 40 mph and pea size hail are possible with these storms.
Locations impacted include...
Philadelphia, Easton, West Chester, Port Jervis, Newton, Montague,
Bethlehem, Bensalem, Bridgewater, Ewing, Norristown, Dover,
Phoenixville, Lansdale, West Norriton, Hopatcong, Forks, East
Norriton, East Stroudsburg and Hackettstown.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4121 7439 4120 7437 4109 7450 4104 7450
4105 7445 4102 7443 4101 7438 4007 7493
3989 7576 4115 7512 4114 7509 4108 7503
4109 7500 4116 7490 4128 7484 4135 7475
4136 7470
TIME...MOT...LOC 0711Z 247DEG 35KT 4108 7494 3998 7556
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 12:31 AM EDT | Marine Dense Fog Advisory | PHI | 5 hr | |
| Apr 15, 2:34 AM EDT | Special Weather Statement | PHI | Warren | 41 min |
| Apr 15, 2:46 AM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 44 min |
| Apr 15, 2:47 AM EDT | Special Marine Warning | PHI | 58 min | |
| Apr 15, 3:00 AM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 4 hr |
| Apr 15, 3:03 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 20 min |
| Apr 15, 3:07 AM EDT | Severe Thunderstorm Warning | PHI | Camden, Cumberland, Gloucester, Salem | 38 min |
| Apr 15, 3:08 AM EDT | Special Marine Warning | PHI | 67 min | |
| Apr 15, 3:11 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Sussex, Warren | 49 min |
| Apr 15, 3:19 AM EDT | Tornado Warning | PHI | Burlington, Camden, Gloucester, Salem | 26 min |
| Apr 15, 3:19 AM EDT | Wind Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 18 hr |
| Apr 15, 3:27 AM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Morris, Somerset | 32 min |
| Apr 15, 3:39 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 2 more | 37 min |
| Apr 15, 3:41 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 64 min |
| Apr 15, 3:42 AM EDT | Special Marine Warning | PHI | 63 min | |
| Apr 15, 3:59 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 7 more | 4 hr |
| Apr 15, 4:16 AM EDT | Special Marine Warning | PHI | 59 min | |
| Apr 15, 4:40 AM EDT | Special Marine Warning | PHI | 65 min | |
| Apr 15, 4:47 AM EDT | Special Weather Statement | PHI | Atlantic | 28 min |
| Apr 15, 5:07 AM EDT | Special Marine Warning | PHI | 53 min | |
| Apr 15, 5:30 AM EDT | Coastal Flood Statement | PHI | Ocean | 7 hr |
| Apr 15, 6:59 AM EDT | Areal Flood Warning | PHI | Hunterdon | 4 hr |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.